Irregular menstrual periods after stopping OCPs.

Dear Ask The Doctor:  I was on the pill yasminelle for 2 years i have came off it before christmas due to headaches before i went on the pill my periods were always regular now im lucky to have 1 every 2 mths i have started getin tender and sore nipples and have no sex drive i took 2 pregnacy tests and both have been negative
 

Dear Patient:  I do understand your concern, but would like to assure you that most irregular menstrual periods are benign. It is true that going of the pill can make your period irregular and it may take some time to get back to normal. It is most probable that the OPC would have resulted in your irregular period. Sometimes in the first 2 to 3 months after women start taking contraceptives pills, irregular menstruation might be irregular. However if the bleeding continues or the periods are still irregular after 2-3 months, I would advise you to consult with your doctor.

Please login or signup to post comments!

SEARCH: